Stability of Non-Negative Lur'e Systems

Adam Bill, Christopher Guiver, Hartmut Logemann, Stuart Townley

Research output: Contribution to journalArticle

  • 3 Citations

Abstract

A stability/instability trichotomy for a class of nonnegative continuous-time Lur’e systems is derived. Asymptotic, exponential, and input-to-state stability concepts are considered. The presented trichotomy rests on Perron–Frobenius theory, absolute stability theory, and recent input-to-state stability results for Lur’e systems. Applications of the results derived arise in various fields, including density-dependent population dynamics, and two examples are discussed in detail.
LanguageEnglish
Pages1176-1211
JournalSIAM Journal on Control and Optimization
Volume54
Issue number3
DOIs
StatusPublished - 12 May 2016

Fingerprint

Lur'e System
Non-negative
Perron-Frobenius Theory
Exponential Asymptotics
Absolute Stability
Continuous-time Systems
Stability Theory
Population Dynamics
Dependent
Class
Concepts

Cite this

Stability of Non-Negative Lur'e Systems. / Bill, Adam; Guiver, Christopher; Logemann, Hartmut; Townley, Stuart.

In: SIAM Journal on Control and Optimization, Vol. 54, No. 3, 12.05.2016, p. 1176-1211.

Research output: Contribution to journalArticle

@article{28a5837c32b44a8b8bb807869485c048,
title = "Stability of Non-Negative Lur'e Systems",
abstract = "A stability/instability trichotomy for a class of nonnegative continuous-time Lur’e systems is derived. Asymptotic, exponential, and input-to-state stability concepts are considered. The presented trichotomy rests on Perron–Frobenius theory, absolute stability theory, and recent input-to-state stability results for Lur’e systems. Applications of the results derived arise in various fields, including density-dependent population dynamics, and two examples are discussed in detail.",
author = "Adam Bill and Christopher Guiver and Hartmut Logemann and Stuart Townley",
year = "2016",
month = "5",
day = "12",
doi = "10.1137/140994599",
language = "English",
volume = "54",
pages = "1176--1211",
journal = "SIAM Journal on Control and Optimization",
number = "3",

}

TY - JOUR

T1 - Stability of Non-Negative Lur'e Systems

AU - Bill,Adam

AU - Guiver,Christopher

AU - Logemann,Hartmut

AU - Townley,Stuart

PY - 2016/5/12

Y1 - 2016/5/12

N2 - A stability/instability trichotomy for a class of nonnegative continuous-time Lur’e systems is derived. Asymptotic, exponential, and input-to-state stability concepts are considered. The presented trichotomy rests on Perron–Frobenius theory, absolute stability theory, and recent input-to-state stability results for Lur’e systems. Applications of the results derived arise in various fields, including density-dependent population dynamics, and two examples are discussed in detail.

AB - A stability/instability trichotomy for a class of nonnegative continuous-time Lur’e systems is derived. Asymptotic, exponential, and input-to-state stability concepts are considered. The presented trichotomy rests on Perron–Frobenius theory, absolute stability theory, and recent input-to-state stability results for Lur’e systems. Applications of the results derived arise in various fields, including density-dependent population dynamics, and two examples are discussed in detail.

UR - http://dx.doi.org/10.1137/140994599

UR - http://dx.doi.org/10.1137/140994599

U2 - 10.1137/140994599

DO - 10.1137/140994599

M3 - Article

VL - 54

SP - 1176

EP - 1211

JO - SIAM Journal on Control and Optimization

T2 - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

IS - 3

ER -